# SDR DU4R2005191

- Difficulty date: October 6, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 395-17 BETWEEN STR 16R AND 17R SKIN DENTED.  SKIN DENTED OUT OF LIMITS AND STRINGER 16R CRACKED.  CUT OUT DENTED SKIN AND CRACKED SECTION OF STRINGER.  FABRICATED SKIN AND STRINGER REPAIR IAW B757 SRM 53-00-01 FIG 101 AND B757 SRM 53-00-03 FIG 201.  SKIN REPAIR IS CLASS B AND HAS REINSPECT THRESHOLD AS REQUIRED IN B757 SRM 53-00-01 FIG 203 DETAIL II.
